| Model Number |
72401456 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is an approximate.
Event or Problem Description
It was reported that the patient did not believe that this ambicor penile prosthesis (app) was functioning as intended and requested a replacement.Records do not indicate that a procedure has been performed to date.There were no patient complications reported.